# SDR FDEA201202060498

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND FOUR FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING HFEC OPEN HOLE INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 AND 713.6.  REPAIR CARRIED OUT IAW EA 1-5710-154293, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
